Carregant...
Carregant...

Vés al contingut (premeu Retorn)

Discrete Serrin's problem

Autor
Arauz, C.; Carmona, A.; Encinas, A.
Tipus d'activitat
Article en revista
Revista
Linear algebra and its applications
Data de publicació
2015-03-01
Volum
468
Pàgina inicial
107
Pàgina final
121
DOI
https://doi.org/10.1016/j.laa.2014.01.038 Obrir en finestra nova
Projecte finançador
Problemas de contorno discretos y técnicas de aproximación en estados de equilibrio
Repositori
http://hdl.handle.net/2117/27649 Obrir en finestra nova
URL
http://www.sciencedirect.com/science/article/pii/S002437951400072X Obrir en finestra nova
Resum
We consider here the discrete analogue of Serrin's problem: if the equilibrium measure of a network with boundary satisfies that its normal derivative is constant, what can be said about the structure of the network and the symmetry of the equilibrium measure? In the original Serrin's problem, the conclusion is that the domain is a ball and the solution is radial. To study the discrete Serrin's problem, we first introduce the notion of radial function and then prove a generalization of the minim...
Citació
Arauz, C.; Carmona, A.; Encinas, A. Discrete Serrin's problem. "Linear algebra and its applications", 01 Març 2015, vol. 468, p. 107-121.
Paraules clau
Serrin's Problem, Overdetermined Boundary Value Problems, Equilibrium Measure, Spider Networks, Minimum Principle, Boundary-value-problems, Potential-theory, Symmetry Problem, Equations, Networks
Grup de recerca
MAPTHE - Anàlisi Matricial i Teoria Discreta del Potencial

Arxius